The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 24, Issue 3
Publication Date: 1977
Extrinsic spheres in compact symmetric spaces are intrinsic spheres.
Bang-yen Chen; 265-271
Nonassociative commutative algebras for triple covers of $3$-transposition groups.
Stephen D. Smith; 273-287
Vector measures and scalar operators in locally convex spaces.
Alan Shuchat; 303-310
Discrete Carleson measures and some interpolation problems.
P. J. McKenna; 311-319
Interpolating sequences for Hardy and Bergman classes in polydisks.
Eric P. Kronstadt and Charles W. Neville; 327-345
Some quotient varieties have rational singularities.
George R. Kempf; 347-352